Translator Disclaimer
2014 Bregman f -Projection Operator with Applications to Variational Inequalities in Banach Spaces
Chin-Tzong Pang, Eskandar Naraghirad, Ching-Feng Wen
Abstr. Appl. Anal. 2014(SI57): 1-10 (2014). DOI: 10.1155/2014/594285

Abstract

Using Bregman functions, we introduce the new concept of Bregman generalized f -projection operator Proj C f ,   g : E * C , where E is a reflexive Banach space with dual space E * ;   f :   E + is a proper, convex, lower semicontinuous and bounded from below function; g :   E is a strictly convex and Gâteaux differentiable function; and C is a nonempty, closed, and convex subset of E . The existence of a solution for a class of variational inequalities in Banach spaces is presented.

Citation

Download Citation

Chin-Tzong Pang. Eskandar Naraghirad. Ching-Feng Wen. "Bregman f -Projection Operator with Applications to Variational Inequalities in Banach Spaces." Abstr. Appl. Anal. 2014 (SI57) 1 - 10, 2014. https://doi.org/10.1155/2014/594285

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022677
MathSciNet: MR3186971
Digital Object Identifier: 10.1155/2014/594285

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2014 • No. SI57 • 2014
Back to Top